Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Soo Keoung Lee 1 Article
A Case of Lichenoid Drug Eruption Caused by Antituberculosis Drug.
Soo Keoung Lee, Jong Soo Choi, Ki Hong Kim
Yeungnam Univ J Med. 1995;12(2):405-411.   Published online December 31, 1995
DOI: https://doi.org/10.12701/yujm.1995.12.2.405
  • 1,440 View
  • 10 Download
AbstractAbstract PDF
Lichenoid drug eruption is lichenoid skin eruptions caused by certain drugs and compounds, and can be identical or similiar to lichen planus. A 75-year-old woman who had taken antituberculosis medication(INH, ethambutol, rifampin) for 4 months developed pruritic generalized erythematous papular eruptions on the trunk and extremities, alopecia and nail dystropy. Histopathologic findings were hyperkeratosis, hypergranulosis, hyc rophic degenaration of basal layer, band like lymphohistiocytic infiltration in the upper dermis and perivascular lymphohistiocytic infiltration in the deep dermis. She was treated with systemic corticosteroid, and then skin lesion were slightly improved. After termination of antituberculosis medication, skin lesions were markedly improved with residual hyperpigmentation. Alopecia and nail dystrophy were also improved.

JYMS : Journal of Yeungnam Medical Science